advertisement
Question
Posted by: Vee | 2008/07/30

Norlevo

I had sex a few days before my period was due to start. The condom slipped off but i took the morning after pill within half an hour after having sex. We have been stressing since then and i still have not had my period 5 days later. Could i have missed my period because of the stress??? and how soon can i take a pregnancy test??? I do feel pains in my stomach that i normally feel when i have my periods however there is no bleeding!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be the Norlevo which is delaying your period, but you can do a pregnancy test now to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: NuNu | 2008/07/30

hi!

I had the same problem,I took the norlevo on the 13th after it bursted, then I had my period a week after, but before that I had period pains a day after taking it, so no need to worry, u' ll see u' re period,but for now, just test u' re self.

Reply to NuNu
Posted by: A | 2008/07/30

Norlevo can delay your period. I had exactly the same problem earlier this year, but it ended up being nothing to worry about. Go for a pregnancy blood test if you' re really concerned, but it sounds like you took it in good time and I wouldn' t stress too much.

Reply to A

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement